# SDR 9807629869

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF, THE RIGHT ENGINE EXPERIENCED COMPRESSOR STALLS.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.  AIRCRAFT RETURNED TO SERVICE.
